# SDR AALA20160113009

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 44,537 hours, 18,552 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 3294
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, WHEN FLAPS DEPLOYED, FLAP POSITION INDICATOR SPLIT BETWEEN UP & ONE.  ACCOMPLISH CHECKLIST & EXTENDED FLAPS VIA ALTERNATE METHOD.  ACCOMPLISHED FSEU BITE IAW DIM 27-51-00-810-801 WITH MSG 27-52260, RETURNED.  R & R RT FLAP POSITION TRANSMITTER IAW AMM 27-58-01.  ACCOMPLISHED FLAP POSITION TRANSMITTER TEST IAW AMM 27-58-01.  SYS CHECKED NORMAL.
